MedElevator Войти в исследования
← Поиск публикаций
Deutsche medizinische Wochenschrift (1946) · 1986

[Embryonal malformation following etretinate therapy of Darier's disease in the mother].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kietzmann H, Schwarze I, Grote W, Ravens U, Jänig U, Harms D

Аннотация

A 22-year-old woman suffering from dyskeratosis follicularis Darier became pregnant 4 months after the last dose of etretinate (Tigason). The pregnancy was terminated in the 10th week because of teratogenic risk. The pathological examination of the fetus revealed severe malformation of the left leg with aplasia of tibia and fibula, as well as hypoplasia of the left femur. This observation emphasises the necessity of effective contraception even after discontinuation of etretinate therapy.

Предметные рубрики MeSH